# SDR BAQA088805

- Difficulty date: August 21, 2003
- Submitted: September 2, 2003
- Operation: Air carrier
- Aircraft: N911WJ
- Make and model: Bolkms BK117A4
- Aircraft serial: 7050
- Aircraft time: 5,279 hours
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 1176415103
- Part serial: 140821
- Condition: Intermittent
- Location: Fuel Boost
- Part time: 813 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL BOOST PUMP HAS INTERMITTENT FAIL LIGHT.  VERY NOISY. REPLACED WITH SERVICEABLE UNIT.
